# SDR UIEA2018050300841

- Difficulty date: May 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,180 hours, 19,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 455
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP ON CLIMBOUT. AFTER STBY N AND 5 MINS, PACK RESET PUSH INOP LIGHT STAYS EXTINGUISHED. REMOVED AND REPLACED LT PACK ACM IAW MM21-51-03.
